Distribution-valued functions

Margareta Wiciak

Abstrakt

We study continuity and differentiability of a distribution-valued function. It is understood
in a strong sense due to inductive limit topology.

Słowa kluczowe: distribution-valued function, inductive limit topology
References

Atanacković T.M., Stanković B., Generalized functions in solving linear mathematical models in mechanics, Zb. Rad. (Beogr.), 11, 19, 2006, 5-59.

Embacher H.G., Grubl G., Oberguggenbergen M., Products of Distributions in Several Variables and Applications to Zero-Mass QED2, Zeitschrift f. Analysis u. ihre Anwendungen 11, 1992, 437-454.

Pietsch A., Nuclear locally convex spaces, Springer, 1972.

Rudin W., Functional Analysis, McGraw-Hill, New York 1973.

Schwartz L., Théorie des distributions, Hermann, Paris 1951.

Thomas E., Bochner and Bernstein theorems via the nuclear integral representation theorem, J. Math. Anal. Appl. 297, 2004, No. 2, 612-624.

Treves F., Basic Linear Partial Differential Equations, Academic Press, New York 1975.

Vladimirov V., Generalized Functions in Mathematical Physics, Mir, Moscow 1979.

Wiciak M., A solution of the Cauchy problem in the class of absolutely continuous distribution-valued functions, Univ. Iagel. Acta Math., 42, 2004, 31-53.

Wiciak M., Analytical solution of the problem of vibration of plates with piezoelectric actuators with arbitrary shape in distribution formulation, Acta Phys. Polon. A, 121, 2012, 142-147.